Having abortion pill? Top 7 risks associated with it


Abortion pill

    Take a pill and your pregnancy worries are gone, right? That sounds easy enough! However, an aborption is a serious medical decision and cause severe health risks. Here are 7 health risks of having abortion pill.

Credit: Pinterest/Her Smart Choice

Bleeding

    This is not so much a side effect as it a sign that the aborption pills are working. This may cause some bleeding in some women within 8 hours.

Credit: Pinterest/Freepik

Pain

    Pain in the abdomen and the pelvic region typically begins within 3 hours of taking the misoprostol, once your uterus starts contracting.

Credit: Pinterest/Behance

Nausea and Vomiting

    More than half the women who take aborption pills say they experienced nausea. It can start after the first pill itself.

Credit: Pinterest/Jill Carnahan

Diarrhea

    This medication may also cause diarrhea, which involves passing 3 or more bowel movements that are watery or loose in a single day.

Credit: Pinterest/Freepik

Fever and Chills

    Some women may also experience fever and/or chills after taking misoprostol, but getting it after mifepristone is not uncommon. It lasts for around a day. The chances of getting a fever are more if the misoprostol is given under the tongue rather than in the vagina.

Credit: Pinterest/Dr Parthiv Shah

Headaches

    Headaches are another common side effect of taking abortion pills. Some women may also feel dizzy. Dizziness, headaches, and weakness are caused by hormonal fluctuations brought about by the misoprostol.

Credit: Pinterest/Stylecraze

Infections

    While abortion pills have low risk of infection because medical abortion is not an invasive procedure, some amount of infection may occur when administering the misoprostol vaginally. A persistent high fever above 100.4 F, pain, and severe bleeding are signs of an infection.

Credit: Pinterest/Freepik

Special Coverage